MAUDE Adverse Event Report: Zimmer Biomet, Inc. NexGen Rotating Hinge Knee Left Size F Cemented Option Femoral Component; Prosthesis, Knee

Zimmer Biomet, Inc. NexGen Rotating Hinge Knee Left Size F Cemented Option Femoral Component; Prosthesis, Knee
Catalog Number 00588001601
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a left total knee arthroplasty.Approximately two (2) years and two (2) months post-implantation, the patient sustained a torsional injury to the implanted joint, thus resulting in instability.Radiographic evaluation revealed displacement of the hinge mechanism indicating possible implant failure of the hinge assembly.Subsequently, the patient underwent revision surgery in which the femoral hinge post was found to be fractured.The affected components were replaced without reported complication.Due diligence is in progress for this event; to date all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: posterior femoral augment block precoat size f 5 mm augment with screw: catalog#: 00599003601; lot#: 64516927; distal femoral augment block precoat size f 10 mm augment with screw: catalog#: 00599003620; lot#: 64716294; qty# (b)(4); posterior femoral augment block precoat size f 10 mm augment with screw: catalog#00599003602; lot#64200187; tibial full block augment precoat size 6 10mm thickness: catalog#: 00588000610; lot#: 64973933; trabecular metal tibial cone; medium 31x31mm; catalog#: 00545001331; lot#: 65512476; trabecular metal femoral diaphyseal cone, 30mm, small, left: catalog#: 00545001730; lot#: 66362719; size 6 precoat cemented tibial component: catalog#: 00588000600; lot#: 65091872; 15mm diameter 100mm length straight stem extension combined length 145mm: catalog#: 00598801015; lot#: 65152108; 16mm diameter 100mm length straight stem extension combined length: catalog#: 00598801016; lot#: 65959358; all poly patella standard cemented size 35mm diameter 9.0mm thickness: catalog#: 00597206535; lot#: 66673129; 12mm height size f articular surface with hinge post extension: catalog#00588006012, lot#: 65049626.G2: foreign: germany h6: proposed component code: mechanical (g04) - femur.Diligence is in progress to determine whether the device is available for further evaluation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.

Brand Name
NexGen Rotating Hinge Knee Left Size F Cemented Option Femoral Component
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50284027
Report Number0001822565-2026-02885
Device Sequence Number10068587
Product Code JWH
UDI-Device Identifier00889024199163
UDI-Public(01)00889024199163(17)290331(10)66283682
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00588001601
Device Lot Number66283682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
see H11 narrative
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age33 YR
Patient SexMale